# SDR MASA2013031052434

- Difficulty date: March 10, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 20,004 hours, 16,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13 OVERWING FLOOR LEVEL EXIT SIGN INOPERATIVE.  REPLACED LAMPS.
